Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 213482, 11 pages
http://dx.doi.org/10.1155/2014/213482
Research Article

A Novel Analytical Technique to Obtain Kink Solutions for Higher Order Nonlinear Fractional Evolution Equations

Department of Mathematics, Faculty of Sciences, HITEC University Taxila Cantt Pakistan,Taxila, Pakistan

Received 9 February 2014; Revised 15 April 2014; Accepted 16 April 2014; Published 1 July 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Qazi Mahmood Ul Hassan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qazi Mahmood Ul Hassan, Jamshad Ahmad, and Muhammad Shakeel, “A Novel Analytical Technique to Obtain Kink Solutions for Higher Order Nonlinear Fractional Evolution Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 213482, 11 pages, 2014. https://doi.org/10.1155/2014/213482.